MAUDE Adverse Event Report: AEQUALIS PERFORM GLENOID; SHOULDER JOINT POLYMER PROSTHESIS

AEQUALIS PERFORM GLENOID; SHOULDER JOINT POLYMER PROSTHESIS
Model Number CORTILOC PEGGED SIZE M30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery 5 months after initial surgery, due to infection.The patient also had a humeral fatigue fracture during the revision surgery.Patient id: (b)(6).

Brand Name
AEQUALIS PERFORM GLENOID
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
MDR Report Key10028422
Report Number3000931034-2020-00057
Device Sequence Number3776030
Product Code KWS
UDI-Device Identifier03700386937484
UDI-Public03700386937484
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCORTILOC PEGGED SIZE M30
Device Catalogue NumberDWE411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2020
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight64